# SDR SIMA200606502

- Difficulty date: March 2, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07946
- Condition: Dirty
- Location: Lavatory
- Part time: 5,252 hours, 4,211 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A, B

## Discrepancy

AFT LAVATORY SMOKE WARNING ILLUMINATED AFTER TAKEOFF.  FUMES PRESENT THROUGHOUT AIRCRAFT.  REPLACED LT AND RT RECIRCULATION FAN FILTERS.  REPLACED LAVATORY SMOKE DETECTOR.  GROUND RAN AIRCRAFT AT SEVERAL POWER SETTINGS WITH NO LAVATORY SMOKE DETECTED OR SMELL NOTED.  ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  LAVATORY RECIRCULATION FILTER PN CA01131B UNSERIALIZED.  (K)
